# SDR USAA001958

- Difficulty date: November 17, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 42,873 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CUT OUT FOR A/C HOOK CRACKED .25 INCH, AIR CONDITION GROUND CONNECTION STATION 527 STRINGER 28L.  MANF STRAP .0637075T-6 AND FILLED .125 2024T-3 PER EA 66651.  (M)
